# SDR UALA2013060703963

- Difficulty date: June 6, 2013
- Submitted: July 15, 2013
- Operation: Air carrier
- Aircraft: N660UA
- Make and model: Boeing 767322
- Aircraft serial: 27115
- Aircraft time: 86,997 hours, 13,808 cycles
- Engine: Pwa PW4060
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Relay
- Condition: Failed
- Location: Fuel Qty
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FUEL QTY INDICATOR, CHANNEL MSG'S PROBLEM NOT CODED.  CREW COMMENTS: CB C34 "FUEL QTY 1" POPPED IN FLIGHT.  FUEL QTY STILL INDICATES NORMALLY.  REPLACED K356 FUEL QUANTITY TRANSFER RELAY RESET BREAKER PERFORMED FQIS PROCESSOR BITE AND OPS TEST, OPS CHECK NORMAL IAW AMM.
